POSITIVITY OF FRACTIONAL DESCRIPTOR LINEAR DISCRETE-TIME SYSTEMS

Tadeusz Kaczorek

Abstract

The positivity of fractional descriptor linear discrete-time systems is investigated. The solution to the state equation of the systems is derived. Necessary and sufficient conditions for the positivity of fractional descriptor linear discrete-time systems are established. The discussion is illustrated with numerical examples.
Author Tadeusz Kaczorek (FoEE / ICIE) - [Politechnika Bialostocka]
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
-
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X, (A 25 pkt)
Issue year2019
Vol29
No2
Pages305-310
Publication size in sheets0.5
Keywords in Englishfractional; descriptor; linear; discrete-time; system; stability; solution; positivity
ASJC Classification2604 Applied Mathematics; 2201 Engineering (miscellaneous); 1701 Computer Science (miscellaneous)
DOIDOI:10.2478/amcs-2019-0022
LanguageEnglish
Score (nominal)25
ScoreMinisterial score = 25.0, 24-07-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.44; WoS Impact Factor: 2017 = 1.694 (2) - 2017=1.712 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back